BEDSIDE EMERGENCY TRIAGE ENGINE

Patient Deterioration Alert System & MEWS Score Calculator

Calculate clinical Modified Early Warning Scores (MEWS) from bedside vital signs. Detect acute physiological breakdown, sepsis risk, and ICU admission criteria before irreversible cardiac or respiratory collapse.

Calculates MEWS Clinical Score (0–14) 60-Minute Sepsis Resuscitation Checklist Zero Registration Required
01

Patient Bedside Record

Ward Identification
02

Bedside Physiological Vital Signs

Required 6 Parameters
03

Clinical Risk Modifiers

Sepsis Safeguards

Awaiting Vital Sign Inputs

Enter the 6 bedside vital parameters on the left to calculate the Modified Early Warning Score (MEWS) and receive emergency triage recommendations.

MEWS Clinical Standard Citation

Subbe CP et al. Validation (2001)

A MEWS score ≥5 is strongly correlated with increased risk of in-hospital cardiac arrest and ICU admission within 24 hours (odds ratio 5.4).

Understanding the Modified Early Warning Score (MEWS) System

The Modified Early Warning Score (MEWS) is a standardized bedside scoring framework utilized worldwide by duty physicians and ward nurses to quickly determine the degree of illness in hospitalized patients.

Early Sepsis Detection

Combines tachypnea, tachycardia, and altered mental status to identify occult sepsis before profound septic shock occurs.

Monitoring Frequency

Determines precise bedside observation intervals: every 12 hours for low scores (0–1), every 2–4 hours for moderate scores (2–4), and continuous monitoring for scores ≥5.

Rapid Response Activation

Establishes objective criteria for ward nurses to immediately escalate care to the ICU outreach team or senior attending physician.

Evaluating Antibiotic Treatment Failure?

Check broad-spectrum drug history and inflammatory lab markers (WBC/CRP).

Switch to Antibiotic Resistance Checker →